# SDR REXA2021050500312

- Difficulty date: April 12, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670334615
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT RBL 9 FS 581 TO 677 HAS CORROSION ON TOP OF BEAM. - COMPLIED WITH MHIRJ REO #670-53-41-514 REV-- DATED 2021-04-09 FOR REPAIR TO FLOORBEAM @ RBL9 FS 581-FS 677. WVAC EMP STAMP #738 MTC
